# SDR AUS20010680

- Difficulty date: July 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Faulty
- Location: Trailing Edge Fl
- Part time: 8,627 cycles
- Component: Trailing Edge Fl
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP/SLAT ELECTRONIC UNIT (FSEU) SUSPECT FAULTY.
